Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 65, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Nov 25, 2012, 9:03 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 9:03 PM EST (02:03 UTC)
- Expired
- Nov 27, 2012, 12:13 AM EST
- In force
- 27 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
698 WHUS71 KCAR 260203 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 903 PM EST SUN NOV 25 2012 ANZ052-261000- /O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ /O.NEW.KCAR.SC.Y.0065.121126T0203Z-121126T2100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 903 PM EST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-260900- /O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 903 PM EST SUN NOV 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
7 follow-up statements
002 WHUS71 KCAR 260519 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1219 AM EST MON NOV 26 2012 ANZ050-051-261330- /O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/ /O.EXA.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1219 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-261330- /O.CON.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1219 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS71 KCAR 260835 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 335 AM EST MON NOV 26 2012 ANZ050>052-261645- /O.CON.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 335 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
285 WHUS71 KCAR 261422 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 922 AM EST MON NOV 26 2012 ANZ050>052-262230- /O.EXT.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 922 AM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS71 KCAR 261713 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1213 PM EST MON NOV 26 2012 ANZ050>052-270115- /O.CON.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1213 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
150 WHUS71 KCAR 261851 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 151 PM EST MON NOV 26 2012 ANZ050>052-270300- /O.CON.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 151 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
102 WHUS71 KCAR 270223 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 923 PM EST MON NOV 26 2012 ANZ052-270330- /O.CAN.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 923 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ050-051-270900- /O.EXT.KCAR.SC.Y.0065.000000T0000Z-121127T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 923 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
920 WHUS71 KCAR 270513 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1213 AM EST TUE NOV 27 2012 ANZ050-051-270615- /O.CAN.KCAR.SC.Y.0065.000000T0000Z-121127T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1213 AM EST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 7:09 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 25, 7:09 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 709 PM EST SUN NOV 25 2012 .SYNOPSIS... STRONG LOW PRESSURE WILL LIFT NORTH ACROSS THE MARITIMES TONIGHT KEEPING GUSTY WINDS ACROSS THE REGION. HIGH PRESSURE WILL BEGIN TO BUILD EAST MONDAY. && .NEAR TERM /THROUGH MONDAY/... UPDATE... STRONG LOW PRESSURE WILL LIFT NORTH ACROSS THE NORTHERN MARITIMES TONIGHT. THE TIGHT PRESSURE GRADIENT BETWEEN THE MARITIMES LOW AND HIGH PRESSURE TO THE WEST WILL KEEP GUSTY WINDS ACROSS THE FORECAST AREA TONIGHT. PARTLY/MOSTLY CLOUDY SKIES ALONG WITH ISOLATED SNOW SHOWERS AND FLURRIES WILL OCCUR ACROSS NORTHERN AND CENTRAL PORTIONS OF THE FORECAST AREA TONIGHT...WITH PARTLY CLOUDY SKIES DOWNEAST. OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE MID TO UPPER TEENS NORTH...TO AROUND 20 TO THE LOWER 20S DOWNEAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH EXPECTED OVERNIGHT CLOUD COVER...SNOW SHOWER CHANCES AND TEMPERATURES. PREVIOUS DISCUSSION... HIGH PRESSURE CONTINUES TO BUILD MONDAY...BUT THE COLD AIR WILL BE IN PLACE WITH HIGHS ONLY REACHING THE UPPER 20S NORTH AND LOWER 30S DOWNEAST. WITH WINDS STILL GUSTING UP TOWARDS 30 MPH...THIS WILL BE QUITE A COLD DAY IN CONTRAST TO RECENT TEMPERATURES. SCATTERED TO BROKEN FAIR WX CU ARE EXPECTED BY LATE MORNING IN NORTHERN ZONES...BUT GENERALLY SUNNY SKIES ARE ANTICIPATED TOWARDS BANGOR. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... A WEAK RIDGE OF HIGH PRESSURE SLIDES EAST ACROSS THE CWA MON NIGHT AND SHOULD MAKE FOR A M/CLEAR NIGHT WITH THE WIND DIMINISHING RAPIDLY TOWARD SUNSET AS THE ATMOSPHERE DECOUPLES AND THE SFC GRADIENT FINALLY COLLAPSES. ALL EYES WILL TURN TOWARD WEAK LOW PRESSURE THAT IS EXPECTED TO DEVELOP OFF THE MIDDLE ATLANTIC COAST TUESDAY. THE LOW WILL DEEPEN FAIRLY RAPIDLY WED AS IT TRACKS NE ALONG A STRONG BAROCLINIC ZONE. THE MODELS DIFFER ON HOW QUICKLY THE LOW DEEPENS...BUT THE GFS/NAM/ECMWF/GLOBAL ALL KEEP THE LOW SEVERAL HUNDRED MILES OFF THE MAINE COAST DURING THE DAY WED WITH AN INVERTED TROUGH THAT EXTENDS BACK TOWARD THE COAST WED PM. THE LATEST 12Z MODEL RUNS ARE LITTLE CHANGED FROM THE 00Z RUNS. IT SHOULD NOTED THAT THE GFS ENSEMBLE MEAN IS CLOSER TO THE COAST WITH THE SFC LOW AS THERE ARE STILL A FEW ENSEMBLE MEMBERS THAT TRACK THE LOW MUCH CLOSER TO THE COAST. THE ECMWF ENSEMBLE MEAN IS ALSO CLOSER TO THE COAST THAN ITS OPERATIONAL RUN. THE BEST CHANCE OF PRECIP WILL BE ACROSS DOWNEAST MAINE WITH CHANCES DIMINISHING TO THE NORTH. SNOW MAY MIX WITH RAIN ALONG AND NEAR THE COAST WED PM WITH ANY PRECIPITATION FROM BANGOR NORTH LIKELY TO BE ALL SNOW. RIGHT NOW IT APPEARS THAT AMOUNTS WILL BE LIGHT...BUT AS IT IS STILL A FEW DAYS OUT THERE IS STILL THE POSSIBILITY THAT THE LOW MAY SHIFT BACK CLOSER TO THE COAST IN SUBSEQUENT RUNS. OVERALL IT LOOKS LIKE A FAIRLY PROGRESSIVE PATTERN SO EVEN IF THE LOW COMES A BIT CLOSER TO THE COAST IT IS UNLIKELY TO BE A PROLIFIC SNOW PRODUCER. RIGHT NOW IT APPEARS THAT ACROSS THE NORTHERN ZONES THAT THE BEST CHANCE OF SNOW MAY NOT COME FROM THE SFC LOW BUT FROM THE SUBSEQUENT UPPER TROUGH PASSAGE WED NIGHT. TWEAKED THE POPS DOWN JUST A BIT WEDNESDAY IN COLLABORATION WITH KGYX...BUT OTHERWISE DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST WHICH LOOKS TO HAVE A GOOD HANDLE ON THE SITUATION. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A STORM SYSTEM MOVING OFF THE MID ATLANTIC COAST DURING THE MID WEEK PERIOD NOW APPEARS MOST LIKELY TO PASS WELL SOUTH AND EAST OF THE AREA SPARING THE REGION FROM SIGNIFICANT PRECIPITATION. HOWEVER...AS THE SYSTEM INTENSIFIES SOUTH AND EAST OF NOVA SCOTIA WEDNESDAY NIGHT AN INVERTED TROUGH WILL EXTEND BACK FROM THE SYSTEM SUPPORTED BY ADDITIONAL JET ENERGY COMING IN FROM THE GREAT LAKES. THIS INVERTED TROUGH MAY SUPPORT A SMALL AREA OF LIGHT SNOW OR SNOW SHOWERS ALONG THE DOWNEAST COAST WEDNESDAY NIGHT. A NEW UPPER LEVEL TROUGH MAY BRING SOME FLURRIES OR SNOW SHOWERS INTO THURSDAY. OTHERWISE...HIGH PRESSURE BUILDING IN FORM THE WEST WILL PUSH VERY COLD AIR ACROSS THE AREA THROUGH THE END OF THE WEEK. THE VERY COLD AIR MOVING OVER THE OPEN WATERS OF THE LAKES AND RIVERS INCLUDING THE SAINT LAWRENCE RIVER MAY RESULT IN SOME LOW LEVEL INSTABILITY AND SNOW SHOWERS INTO FRIDAY ESPECIALLY ACROSS CENTRAL AND NORTHERN AREAS. OTHERWISE...FRIDAY WILL BE MOSTLY CLEAR DOWNEAST TO PARTLY CLOUDY ACROSS THE NORTH. THE WEATHER GOING INTO THE WEEKEND BECOMES A BIT LESS CERTAIN. THE NEW GFS CARRIES THE NEW HIGH EAST OF THE REGION BRINGING AN AREA OF WARM ADVECTION PRECIPITATION IN ON SATURDAY WHILE THE ECMWF KEEPS THE HIGH ACROSS THE STATE WITH DRY CONDITIONS ON SATURDAY. A NEW TROUGH OF LOW PRESSURE MAY THEN BRING A CHANCE FOR SHOWERS LATE IN THE WEEKEND OR EARLY NEXT WEEK AS SLIGHTLY WARMER AIR MOVES INTO THE AREA. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... NEAR TERM: OCCASIONAL MVFR CONDITIONS COULD OCCUR ACROSS NORTHERN AND CENTRAL PORTIONS OF THE FORECAST AREA TONIGHT...WITH VFR CONDITIONS DOWNEAST. GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION MONDAY. GUSTY WINDS WILL PERSIST TONIGHT THROUGH MONDAY. SHORT TERM: VFR EXPECTED AT ALL TERMINALS MON NIGHT INTO TUE EVE. IFR-MVFR LIKELY TO DEVELOP LATER TUE NIGHT NEAR THE COAST IN SNOW. THE IFR-MVFR CONDITIONS MAY SPREAD NORTH DURING THE DAY WED. VFR LIKELY AS LOW PRESSURE PULLS AWAY FROM THE REGION THU WITH BRIEF MVFR IN SCT SNOW SHOWERS AT THE NORTHERN TERMINALS. && .MARINE... NEAR TERM: A GALE WARNING STILL REMAINS IN EFFECT FOR ALL THE WATERS THROUGH THE EARLY MORNING HOURS. HOWEVER...WILL LIKELY TRANSITION THE INTRACOASTAL WATERS TO A SMALL CRAFT ADVISORY WITH THE NEXT UPDATE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS ALL THE WATERS MONDAY. SHORT TERM: SCA CONDITIONS ARE EXPECTED TO WIND DOWN MON EVENING AS HIGH PRESSURE MOVES ACROSS THE WATERS AND THE WIND GOES LIGHT AND THE SEAS SUBSIDE. ANOTHER PERIOD OF SCA WINDS/SEAS LIKELY WED NIGHT AS LOW PRESSURE DEEPENS AS IT MOVES ACROSS THE CANADIAN MARITIMES AND WAY FROM THE AREA. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...GALE WARNING UNTIL 4 AM EST MONDAY FOR ANZ050>052. && NEAR TERM...MCW/NORCROSS SHORT TERM...BOGEL LONG TERM...BLOOMER AVIATION...MCW/NORCROSS MARINE...MCW/BOGEL/NORCROSS
Hazardous weather outlook, Nov 25, 3:18 AM EST, 17 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 318 AM EST SUN NOV 25 2012 MEZ001>006-010-011-015>017-029>032-260830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 318 AM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-260830- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 318 AM EST SUN NOV 25 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.